Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On decay of solutions to nonlinear Schrödinger equations

Author: Alexander Pankov
Journal: Proc. Amer. Math. Soc. 136 (2008), 2565-2570
MSC (2000): Primary 35J60, 35B40
Published electronically: March 14, 2008
MathSciNet review: 2390527
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present general results on exponential decay of finite energy solutions to stationary nonlinear Schrödinger equations. Under certain natural assumptions we show that any such solution is continuous and vanishes at infinity. This allows us to interpret the solution as a finite multiplicity eigenfunction of a certain linear Schrödinger operator and, hence, apply well-known results on the decay of eigenfunctions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60, 35B40

Retrieve articles in all journals with MSC (2000): 35J60, 35B40

Additional Information

Alexander Pankov
Affiliation: Department of Mathematics, College of William and Mary, Williamsburg, Virginia 23187–8795
Address at time of publication: Department of Mathematics, Morgan State University, Baltimore, Maryland 21251

Keywords: Nonlinear Schr\"odinger equation, exponential decay
Received by editor(s): September 18, 2006
Received by editor(s) in revised form: June 29, 2007
Published electronically: March 14, 2008
Communicated by: Michael Weinstein
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society